Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 77, NWS Milwaukee, WI

October 17, 2016

NWS Milwaukee, WI issued this small craft advisory at Oct 17, 2016, 3:09 AM CDT. It took effect at Oct 17, 2016, 10:00 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2016, 3:09 AM CDT (08:09 UTC)
In effect from
Oct 17, 2016, 10:00 AM CDT
Expired
Oct 18, 2016, 9:22 AM CDT
In force
23 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

510 
WHUS73 KMKX 170809
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 AM CDT MON OCT 17 2016

...DENSE FOG TO CONTINUE OVER THE NEARSHORE WATERS FROM PORT
WASHINGTON TO NORTH OF SHEBOYGAN THROUGH SUNRISE THEN BREEZY
SOUTHWEST WINDS...

.MOIST AIR FLOWING ACROSS THE WATERS OF LAKE MICHIGAN WILL
CONTINUE TO CAUSE DENSE FOG MAINLY NORTH OF PORT WASHINGTON
THROUGH ABOUT SUNRISE. AFTERWARD...BREEZY SOUTH WINDS AND A WARM
FRONT WILL BEGIN TO BREAK UP THE FOG. GUSTY SOUTH WINDS MAINLY
SOUTH OF PORT WASHINGTON WILL MAKE FOR HAZARDOUS CONDITIONS FOR
SMALL CRAFT TODAY...BUT BREEZY SOUTHWEST WINDS WILL INCREASE
TONIGHT OVER ALL OF THE NEARSHORE WATERS WITH WIND GUSTS
APPROACHING GALE FORCE. 

LMZ644>646-171615-
/O.EXP.KMKX.MF.Y.0017.000000T0000Z-161017T0800Z/
/O.NEW.KMKX.SC.Y.0077.161017T1500Z-161018T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
309 AM CDT MON OCT 17 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM
CDT TUESDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 3 AM CDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO 7 AM CDT TUESDAY. THE DENSE FOG ADVISORY WILL EXPIRE AT 3 AM
CDT EARLY THIS MORNING. 

* WINDS: BREEZY SOUTH WINDS 10 TO 20 KNOTS WITH HIGHER GUSTS WILL
  PREVAIL TODAY. SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS UP
  TO 33 KNOTS ARE THEN EXPECTED TONIGHT. SOME GALE FORCE WIND
  GUSTS ARE POSSIBLE. 

* WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET TONIGHT BUT HIGHER
  TOWARD OPEN WATER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-171615-
/O.EXT.KMKX.MF.Y.0017.000000T0000Z-161017T1200Z/
/O.NEW.KMKX.SC.Y.0077.161018T0000Z-161018T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
309 AM CDT MON OCT 17 2016

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT TUESDAY. THE DENSE FOG ADVISORY IS NOW IN EFFECT
UNTIL 7 AM CDT THIS MORNING. 

* VISIBILITY: 1 NAUTICAL MILE OR MUCH LESS.

* TIMING: REDUCED VISIBILITIES THROUGH SUNRISE THEN IMPROVING. 

* WINDS: BREEZY SOUTH WINDS TURNING SOUTHWEST 15 TO 25 KNOTS THIS
  EVENING WITH GUSTS UP TO 33 KNOTS. SOME GALE FORCE WIND GUSTS
  ARE POSSIBLE.

* WAVES: 2 TO 4 FEET BUT HIGHER TOWARD OPEN WATER. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
9 follow-up statements
332 
WHUS73 KMKX 171148
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 AM CDT MON OCT 17 2016

...DENSE FOG TO CONTINUE OVER THE NEARSHORE WATERS FROM PORT
WASHINGTON TO NORTH OF SHEBOYGAN THROUGH MIDDLE TO LATE MORNING 
THEN BREEZY SOUTHWEST WINDS...

.MOIST AIR FLOWING ACROSS THE WATERS OF LAKE MICHIGAN WILL
CONTINUE TO CAUSE DENSE FOG MAINLY NORTH OF PORT WASHINGTON
THIS MORNING. AFTERWARD...BREEZY SOUTH WINDS AND A WARM FRONT
WILL BEGIN TO BREAK UP THE FOG. GUSTY SOUTH WINDS MAINLY SOUTH OF
PORT WASHINGTON WILL MAKE FOR HAZARDOUS CONDITIONS FOR SMALL CRAFT
TODAY...BUT BREEZY SOUTHWEST WINDS WILL INCREASE TONIGHT OVER ALL
OF THE NEARSHORE WATERS WITH WIND GUSTS APPROACHING GALE FORCE.

LMZ643-172000-
/O.EXT.KMKX.MF.Y.0017.000000T0000Z-161017T1500Z/
/O.CON.KMKX.SC.Y.0077.161018T0000Z-161018T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
648 AM CDT MON OCT 17 2016

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT TUESDAY...

THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* VISIBILITY: 1 NAUTICAL MILE OR MUCH LESS.

* TIMING: REDUCED VISIBILITIES THROUGH SUNRISE THEN IMPROVING.

* WINDS: BREEZY SOUTH WINDS TURNING SOUTHWEST 15 TO 25 KNOTS 
  THIS EVENING WITH GUSTS UP TO 33 KNOTS. SOME GALE FORCE WIND 
  GUSTS ARE POSSIBLE. 

* WAVES: 2 TO 4 FEET BUT HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-172000-
/O.CON.KMKX.SC.Y.0077.161017T1500Z-161018T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
648 AM CDT MON OCT 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 AM CDT TUESDAY...

* WINDS: BREEZY SOUTH WINDS 10 TO 20 KNOTS WITH HIGHER GUSTS 
  WILL PREVAIL TODAY. SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH 
  GUSTS UP TO 33 KNOTS ARE THEN EXPECTED TONIGHT. SOME GALE 
  FORCE WIND GUSTS ARE POSSIBLE. 

* WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET TONIGHT BUT HIGHER 
  TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
052 
WHUS73 KMKX 171432
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 AM CDT MON OCT 17 2016

...DENSE FOG TO CONTINUE OVER THE NEARSHORE WATERS FROM PORT
WASHINGTON TO NORTH OF SHEBOYGAN THROUGH MIDDLE TO LATE MORNING
THEN BREEZY SOUTHWEST WINDS...

.MOIST AIR FLOWING ACROSS THE WATERS OF LAKE MICHIGAN WILL
CONTINUE TO CAUSE DENSE FOG MAINLY NORTH OF PORT WASHINGTON THIS
MORNING. AFTERWARD...BREEZY SOUTH WINDS AND A WARM FRONT WILL
BEGIN TO BREAK UP THE FOG. GUSTY SOUTH WINDS WILL MAKE FOR
HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY...BUT BREEZY SOUTHWEST
WINDS WILL INCREASE TONIGHT OVER ALL OF THE NEARSHORE WATERS WITH
WIND GUSTS APPROACHING GALE FORCE.

LMZ643-172245-
/O.CON.KMKX.MF.Y.0017.000000T0000Z-161017T1500Z/
/O.EXT.KMKX.SC.Y.0077.161017T1500Z-161018T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
932 AM CDT MON OCT 17 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT TUESDAY.

* VISIBILITY: 1 NAUTICAL MILE OR MUCH LESS.

* TIMING: REDUCED VISIBILITIES THROUGH SUNRISE THEN IMPROVING.

* WINDS: BREEZY SOUTH WINDS TURNING SOUTHWEST 15 TO 25 KNOTS WITH
  GUSTS UP TO 33 KNOTS THIS EVENING. SOME GALE FORCE WIND GUSTS
  ARE POSSIBLE.

* WAVES: 2 TO 4 FEET BUT HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-172245-
/O.CON.KMKX.SC.Y.0077.161017T1500Z-161018T1200Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 AM CDT MON OCT 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS: BREEZY SOUTH WINDS 10 TO 20 KNOTS WITH HIGHER GUSTS 
  WILL PREVAIL TODAY. SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH 
  GUSTS UP TO 33 KNOTS ARE THEN EXPECTED TONIGHT. SOME GALE 
  FORCE WIND GUSTS ARE POSSIBLE. 

* WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET TONIGHT BUT HIGHER 
  TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
604 
WHUS73 KMKX 171549
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1049 AM CDT MON OCT 17 2016

...BREEZY SOUTH TO SOUTHWEST WINDS AHEAD OF LOW PRESSURE...

.BREEZY AND GUSTY SOUTH WINDS WILL MAKE FOR HAZARDOUS CONDITIONS
FOR SMALL CRAFT TODAY...VEERING TO SOUTHWEST THIS EVENING AND
INCREASING TO NEAR GALE FORCE AT TIMES. THESE WINDS ARE IN
RESPONSE TO STRONG LOW PRESSURE TRACKING FROM EASTERN NEBRASKA
TODAY TO NORTHERN WISCONSIN TONIGHT.

LMZ643>646-180000-
/O.CON.KMKX.SC.Y.0077.000000T0000Z-161018T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1049 AM CDT MON OCT 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS: BREEZY SOUTH WINDS 10 TO 25 KNOTS WITH HIGHER GUSTS 
  WILL PREVAIL TODAY. SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH 
  GUSTS UP TO 33 KNOTS ARE THEN EXPECTED TONIGHT. SOME GALE 
  FORCE WIND GUSTS ARE POSSIBLE. 

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET TONIGHT BUT HIGHER 
  TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
782 
WHUS73 KMKX 172003
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 PM CDT MON OCT 17 2016

...BREEZY SOUTH TO SOUTHWEST WINDS AHEAD OF LOW PRESSURE...

.BREEZY SOUTH TO SOUTHWEST WINDS ARE EXPECTED THIS EVENING AND
OVERNIGHT. THESE WINDS ARE IN RESPONSE TO STRONG LOW PRESSURE
MOVING THROUGH THE STATE LATE THIS EVENING INTO EARLY TONIGHT.

WAVES WILL BUILD DUE TO THE WINDS...WITH THE HIGHEST WAVES IN THE
NORTHERN MARINE ZONES AND TOWARD OPEN WATERS.

LMZ643>646-180415-
/O.CON.KMKX.SC.Y.0077.000000T0000Z-161018T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
303 PM CDT MON OCT 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS
  EVENING...VEERING SOUTHWEST BY MIDNIGHT. A FEW GUSTS COULD
  APPROACH GALE FORCE.

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET...THE HIGHEST WAVES
  IN THE NORTHERN ZONES AND TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
172 
WHUS73 KMKX 180057
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
757 PM CDT MON OCT 17 2016

...GUSTY SOUTH TO SOUTHWEST WINDS AHEAD OF LOW PRESSURE...

.LOOK FOR GUSTY SOUTH TO SOUTHWEST WINDS THIS EVENING AND
OVERNIGHT. THESE WINDS ARE IN RESPONSE TO STRONG LOW PRESSURE
MOVING THROUGH THE STATE LATE THIS EVENING INTO THE EARLY
OVERNIGHT HOURS.

WAVES WILL BUILD DUE TO THE WINDS...WITH THE HIGHEST WAVES IN THE
NORTHERN MARINE ZONES AND TOWARD OPEN WATERS.

LMZ643>646-180900-
/O.CON.KMKX.SC.Y.0077.000000T0000Z-161018T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
757 PM CDT MON OCT 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS THIS
  EVENING...VEERING SOUTHWEST BY MIDNIGHT. A FEW GUSTS COULD
  APPROACH GALE FORCE.

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET...THE HIGHEST WAVES 
  IN THE NORTHERN ZONES AND TOWARD OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
446 
WHUS73 KMKX 180424
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1124 PM CDT MON OCT 17 2016

...GUSTY SOUTH TO SOUTHWEST WINDS AHEAD OF LOW PRESSURE...

.LOOK FOR GUSTY SOUTH TO SOUTHWEST WINDS THROUGH THE OVERNIGHT.
THESE WINDS ARE IN RESPONSE TO STRONG LOW PRESSURE MOVING THROUGH
THE NORTHEAST PART OF THE STATE DURING THE EARLY OVERNIGHT HOURS.

WAVES WILL BUILD DUE TO THE WINDS...WITH THE HIGHEST WAVES IN THE
NORTHERN MARINE ZONES AND TOWARD OPEN WATERS.

LMZ645-646-181200-
/O.UPG.KMKX.SC.Y.0077.000000T0000Z-161018T1200Z/
/O.NEW.KMKX.GL.W.0013.161018T0424Z-161018T0900Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1124 PM CDT MON OCT 17 2016

...GALE WARNING IN EFFECT UNTIL 4 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM CDT TUESDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST AT 20 TO 30 KNOTS...WITH GUSTS TO 40 KNOTS LATE
  THIS EVENING INTO THE OVERNIGHT...EASING TO 15 TO 25 KNOTS EARLY
  IN THE MORNING.

* WAVES: 3 TO 5 FEET...WITH THE HIGHEST WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-644-181200-
/O.CON.KMKX.SC.Y.0077.000000T0000Z-161018T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1124 PM CDT MON OCT 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

* WINDS: SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS LATE
  THIS EVENING INTO THE EARLY OVERNIGHT HOURS. A FEW GUSTS COULD
  APPROACH GALE FORCE.

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
294 
WHUS73 KMKX 180858
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 AM CDT TUE OCT 18 2016

...GUSTY SOUTHWEST WINDS AHEAD OF A COLD FRONT...

.LOOK FOR GUSTY SOUTHWEST WINDS EARLY THIS MORNING TO SLOWLY
DIMINISH AS A COLD FRONT MOVES ACROSS LAKE MICHIGAN THIS MORNING.

LMZ645-646-181500-
/O.CAN.KMKX.GL.W.0013.000000T0000Z-161018T0900Z/
/O.EXB.KMKX.SC.Y.0077.000000T0000Z-161018T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
358 AM CDT TUE OCT 18 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. WAVES
  DIMINISHING LATER THIS MORNING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ643-644-181200-
/O.CON.KMKX.SC.Y.0077.000000T0000Z-161018T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
358 AM CDT TUE OCT 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS: SOUTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS. WAVES
  DIMINISHING LATER THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
389 
WHUS73 KMKX 181206
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
706 AM CDT TUE OCT 18 2016

...GUSTY SOUTHWEST WINDS AHEAD OF A COLD FRONT...

.LOOK FOR GUSTY SOUTHWEST TO WEST WINDS THIS MORNING TO SLOWLY
DIMINISH AS A COLD FRONT MOVES ACROSS LAKE MICHIGAN THIS MORNING.

LMZ643-644-181315-
/O.EXP.KMKX.SC.Y.0077.000000T0000Z-161018T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
706 AM CDT TUE OCT 18 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LMZ645-646-181500-
/O.CON.KMKX.SC.Y.0077.000000T0000Z-161018T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
706 AM CDT TUE OCT 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS: SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS.
  WAVES DIMINISHING LATER THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
HENTZ

WWW.WEATHER.GOV/MKX
546 
WHUS73 KMKX 181422
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 AM CDT TUE OCT 18 2016

LMZ645-646-181530-
/O.CAN.KMKX.SC.Y.0077.000000T0000Z-161018T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
922 AM CDT TUE OCT 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 16, 9:18 PM CDT, 5 hours 51 minutes earlier.

Area forecast discussion, Oct 16, 9:18 PM CDT, 5 hours 51 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
918 PM CDT SUN OCT 16 2016

.UPDATE...

Dense fog is spreading inland from lake Michigan. Visibilities
should improve by sunrise as a warm front lifts north.

A mid/upper shortwave will move across the northern great lakes
during the early morning hours. Upper level divergence and 700 mb
upward motion increases, along with an approaching 850/700 mb
speed wind max. Expect showers to increase in coverage. Elevated
CAPE off the GFS is rather high at 1400 Joules/kg. Parameters even
have a hail potential.

A warm front will then lift north with southern Wisconsin in the
warm sector on Monday.  GFS soundings show a strong cap.

&&

.AVIATION/06Z TAFS/...

LIFR fog/stratus expanding westward in the east flow. Should see
a return of widespread low clouds south central into tonight,
lasting into at least Monday morning.

There will be a chance for showers and a few storms by later
this evening into tonight...with lingering chances into Monday. It
still looks like the north will have the highest chance for precip.

Then cigs/vsbys improving from the southwest as a warm front lifts
north and southern Wisconsin is in the warm sector Monday
morning.

&&

MARINE...

East to southeast flow is bringing dense fog to much of the near
shore. Visibilities will improve as a warm front lifts north
during the morning hours.

South to southwest winds will increase on Monday ahead of
approaching low pressure, with gusts likely reaching Small Craft
Advisory levels Monday evening and night. Held off on an advisory
for now, but looking more likely that one will eventually be needed
for this period.

&&

.PREV DISCUSSION... /Issued 333 PM CDT SUN OCT 16 2016/

TONIGHT AND MONDAY...Forecast Confidence...Medium

There will likely be a round of showers and a few storms later this
evening into tonight, with a decent shot of warm advection expected
as a shortwave rolls through. The deeper moisture and higher
instability values are expected in the north, thus have highest pops
there. It will be quite mild tonight for mid-October, with lows 20-
25 degrees above season normals.

There may be a couple lingering showers in the morning, with better
rain chances coming in the afternoon as another wave approaches.
Could be some thunder in the afternoon as well given decent mixed
layer CAPE values.

Temperatures tomorrow will be tricky once again, as temps aloft will
be very mild, but it may be cloudy much of the day. Went near a
consensus blend of models. This forecast may be off a bit in
either direction for any given location, depending on if the sun
pops out at all.

MONDAY NIGHT...Forecast confidence is high.

A strong surface low will track from southeast MN to northeast
Wisconsin. We could see some lingering showers or storms over the
north half of the forecast area early in the evening, otherwise,
all the activity should lift north of southern Wisconsin quickly.
The tight pressure gradient ahead of the low, combined with a
mixed sounding in the low levels, should bring rather strong and
gusty southerly winds Monday evening, diminishing toward morning
as the trailing trough and cold front arrive after midnight.

TUESDAY THROUGH SATURDAY...Forecast confidence is medium.

Overall, this period should be dry. Surface high pressure is slow
to move in from the west and eventually slides east by Saturday.
The mid level flow remains fast, but all the potential embedded
shortwaves through Wed will be located to our north. One
potential gotcha is when the upper flow buckles with a trough
coming through on Thursday. The ECMWF and Canadian generate some
light qpf across the east, while the GFS is dry. The column looks
quite dry, so will keep it dry for now, but recognize that we
might throw some small chcs in subsequent forecasts around that
Thursday time frame. Brief ridging returns for later Friday into
Saturday with higher confidence in dry conditions.

Tuesday will be the warmest day, followed by a steady cooling
trend through the rest of the week with highs in the 50s by
Thursday.

SUNDAY...Forecast confidence is medium.

We should be in a cooler northwest mid level flow at this point,
and there is a wave that dives in that could bring us a chance of
rain.

AVIATION/00Z TAFS/...

Seeing a mix of mainly MVFR/VFR conditions at the moment, with
breaks in the cloud cover as expected. Should see a return of
widespread low clouds this evening into tonight, lasting into at
least Monday morning.

There will be a chance for showers and a few storms by later
this evening into tonight...with lingering chances into Monday. It
still looks like the north will have the highest chance for precip.

MARINE...

South to southwest winds will increase on Monday ahead of
approaching low pressure, with gusts likely reaching Small Craft
Advisory levels Monday evening and night. Held off on an advisory
for now, but looking more likely that one will eventually be needed
for this period.

&&

.MKX Watches/Warnings/Advisories...
WI...DENSE FOG ADVISORY until 3 AM CDT Monday for WIZ052-059-060-065-
     066-071-072.

LM...DENSE FOG ADVISORY until 3 AM CDT Monday for LMZ643>646.

&&

UPDATE...Hentz
TONIGHT/Monday AND AVIATION/MARINE...DDV
Monday NIGHT THROUGH Sunday...Davis
Hazardous weather outlook, Oct 16, 9:21 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 PM CDT SUN OCT 16 2016

WIZ046-047-051-052-056>060-062>072-180230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
921 PM CDT SUN OCT 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

DENSE FOG WILL AFFECT PORTIONS OF SOUTHEAST WISCONSIN. A DENSE FOG
ADVISORY IS IN EFFECT UNTIL 3 AM.

THUNDERSTORMS ARE LIKELY TONIGHT...ESPECIALLY NORTH OF MILWAUKEE
AND MADISON...AS A WARM FRONT TRACKS TOWARD NORTHERN WISCONSIN.
SOME STORMS COULD PRODUCE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE ARE CHANCES FOR THUNDERSTORMS MONDAY AND MONDAY NIGHT AS A
COLD FRONT APPROACHES AND PASSES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS WEEK.

LMZ643>646-180230-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
921 PM CDT SUN OCT 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

DENSE FOG WILL AFFECT THE NEAR SHORE. A DENSE FOG ADVISORY IS IN
EFFECT UNTIL 3 AM.

THERE ARE CHANCES OF THUNDERSTORMS TONIGHT AS A WARM FRONTAL
PASSAGE OCCURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR MONDAY NIGHT INTO EARLY
TUESDAY DUE TO STRONG AND GUSTY WINDS AHEAD OF LOW PRESSURE
PASSING BY TO THE NORTH AND WEST.

THERE IS A SMALL CHANCE OF THUNDERSTORMS NORTH OF MILWAUKEE MONDAY
AFTERNOON INTO EARLY MONDAY EVENING.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.